# SDR CALA2024012500230

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 59,861 hours, 21,699 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 829
- Condition: Failed
- Location: Rt Pack
- Part time: 70,047 hours, 25,197 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT PACK OFF IN CRUISE DUE TO TEMP. CABIN PRESS NOT ABLE TO MAI NTAIN PRESSURE WITH RIGHT PACK T/S AND FOUND RT PACK FLOW CNTL VLV FAILED. REQ''S RT PACK FLOW CNTL VLV REPLACEMENT. ROTABLE PART ADDED FOR FLOW CONTROL VALVE. PARTS USED: 58-2151-9-0005,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1521478 SN OFF 0829 REMOVED AND REPLACED RIGHT PACK FLOW CONTROL AND SHUTOFF VALVE REF AMM 21-51-01-400-802-002 STEPS 5. G. (1) THRU (15) (C). NEED TO CONTINUE. DURING COMPLETION OF REMAINING STEPS, FOUND B-NUT ON PNEUMATIC LINE TO THE ACM CRACKED. P/N 213A1401-40. PART NIS GUM. VALVE, CONTROL, OFF 58-2151-9-0005 0829 ON 0000 VALVE, CONTROL, OFF 58-2151-9-0005 0829 ON 58-2151-9-0005 0408 REMOVED RIGHT PRIMARY HEAT EXCHANGER REF AMM 21-51-03-000-805-002. TO FASCILITATE R/R OF CRACKED PNEUMATIC LINE. ALSO REMOVED SECONDARY HEAT EXCHANGER/PLENUM ASSY PER AMM 21-51-03 AND THE ACM PER AMM 21-51-04 TO HELP FACILITATE REMOVAL. R/R''D (ACM TO STBY TCV) SENSE LINE PER IPC 21-51-53-20 ITEM 180 AND AMM 20-50-11. REINSTALLED ACM PER AMM 21-51-04. NEED TO REINSTALL BOTH HEAT EXCHANGER/PLENUM ASSEMBLIES, RAM AIR EXHAUST DUCTING AND RAM AIR INLET DUCTING. COMPLETED REINSTALLATION OF RT PACK COMPONENTS. RESET BOTH ZONE TEMP CNTLRS. RAN PACK FOR OPS AND LK CHK. OPS CHK NORMAL, NO LKS NOTED, INDICATIONS NORMAL.
